Cascaded second-order nonlinearity in an optical cavity

White, A. G., Mlynek, J. and Schiller, S. (1996) Cascaded second-order nonlinearity in an optical cavity. Europhysics Letters, 35 6: 425-430. doi:10.1209/epl/i1996-00131-8


Author White, A. G.
Mlynek, J.
Schiller, S.
Title Cascaded second-order nonlinearity in an optical cavity
Journal name Europhysics Letters   Check publisher's open access policy
ISSN 0295-5075
Publication date 1996-08
Sub-type Article (original research)
DOI 10.1209/epl/i1996-00131-8
Open Access Status Not Open Access
Volume 35
Issue 6
Start page 425
End page 430
Total pages 6
Place of publication Les Ulis, France
Publisher E D P Sciences
Language eng
Keyword Squeezed-State Generation
Quantum-Noise Reduction
Kerr Medium
Amplification
Systems
Light
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Earth Sciences Papers
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 30 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 29 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 10 Sep 2011, 02:45:24 EST by System User on behalf of Scholarly Communication and Digitisation Service